View Full Version : **Trigger Warning** Stuck Inside in a Room


BellaVita
05-04-14, 10:25 AM
I'm so tired of this....

Of being stuck in this room.

And for the second week in a row, I'm missing out on something fun again. I've actually been missing out on many things....

Not on proper meds yet to treat my Crohn's, it's really kicking my butt.

I'm tired of being lonely most of the day, chained to my bed. I've been this way for weeks.

I want to exercise, get out, do SOMETHING, that's how I used to deal with depression and anxiety....but thanks to this pain and nasty symptoms, I can't. I can't even walk for more than 10 minutes without doubling over in pain.

Will it ever get better?

Trying not to give up hope but at the same time sometimes I don't care if the disease takes over.....let's just say I wouldn't be in pain.

Plus I feel like I'm an annoyance and burden to people around me.

I think they'd be happier without me.

Sorry just had to get this stuff off my chest....

stef
05-04-14, 11:13 AM
weeks...? :grouphug:
can you get the right meds soon, can someone bring you to a different Dr?

BellaVita
05-04-14, 11:17 AM
weeks...? :grouphug:
can you get the right meds soon, can someone bring you to a different Dr?

Yeah, I've been pretty seriously sick for a while.

Seeing the doctor Monday, and Tuesday, and Wednesday. (He's gonna have me swallow a pill camera...searching for more inflammation as he thinks there's more)

He should hopefully have me on meds by then.

If not...yeah idk what to do. Hard to find available GI's out here.

stef
05-04-14, 11:19 AM
ok at least you have appointments very soon !!!!

BellaVita
05-04-14, 11:20 AM
ok at least you have appointments very soon !!!!

Yeah, thank goodness

BellaVita
05-04-14, 11:24 AM
Ugh, another depressing thing. The meds I'm probably gonna go on (prednisone) are probably going to make me fat. :(

Right in time for summer. :(

Corina86
05-04-14, 03:47 PM
I think making you fat could be good thing. People with Crohn's often have a very quick and inefficient digestion which might help keep someone slim, but it doesn't mean it's good for your body.

Also, you're beautiful either way! :)

BellaVita
05-04-14, 07:22 PM
I think making you fat could be good thing. People with Crohn's often have a very quick and inefficient digestion which might help keep someone slim, but it doesn't mean it's good for your body.

Also, you're beautiful either way! :)

Thanks. I am actually around a normal weight now, I was super skinny before.

You're so sweet.

BellaVita
05-04-14, 10:18 PM
Well, everyone is back from the all-day fun event.

Nice.

Tomorrow I get to look forward to waking up at 5:30 am and go to the Dr...

Depressed as eff.

Corina86
05-05-14, 04:05 AM
Look on the bright side: going to a doctor will most likely help you get a treatment and you won't miss out on going out with people.

Fuzzy12
05-05-14, 06:06 AM
Bella I'm so sorry. What a horrible situation. In pain, stuck in your room, worries about your illness. Each of those on their own are bad but everything together. . :(

I can relate to your worries about putting on weight. Thw meds might not necessarily make you fat right? Maybe that's a worry that needs to be firmly kept in a drawer now till your health is a bit better. Do you have to take those meds forever? Also I'm pretty sure that even if you put on weight you ll still be stunning.

Is there anything you can do in your room to keep you entertained and that don't make the pain worse? Music reading light exercise maybe you could learn something new?

Hope the docs appt goes well.

mrs. dobbs
05-05-14, 09:14 AM
:grouphug: I hope you get fixed up good so you are pain free and able to have 10x more fun than before. Prednisone isn't fun but it shouldn't be long term... maybe it will cause a remission.

BellaVita
05-05-14, 12:21 PM
Look on the bright side: going to a doctor will most likely help you get a treatment and you won't miss out on going out with people.

Thanks, that's true.

Well, went in today. Turns out it was just a nurse, she had me swallow the fake pillcam (tomorrow they x-ray to make sure it passes through).....

I'm guessing Wednesday is when I'll see the ACTUAL doctor.

BellaVita
05-05-14, 12:25 PM
Bella I'm so sorry. What a horrible situation. In pain, stuck in your room, worries about your illness. Each of those on their own are bad but everything together. . :(

I can relate to your worries about putting on weight. Thw meds might not necessarily make you fat right? Maybe that's a worry that needs to be firmly kept in a drawer now till your health is a bit better. Do you have to take those meds forever? Also I'm pretty sure that even if you put on weight you ll still be stunning.

Is there anything you can do in your room to keep you entertained and that don't make the pain worse? Music reading light exercise maybe you could learn something new?

Hope the docs appt goes well.

Thanks for the empathy.

Hmmm, idk....my brother has Crohn's and he gained 50 pounds during the time he was on Prednisone. :(

No, I don't have to take them forever.(not prednisone) But I will have to be on meds forever.

Thanks for the compliment. :) Means a lot.

Yeah...I think I need more activities other than the computer, singing, and phone....

I read a lot on the internet to keep me entertained. But then I get depressed cuz I'm like "I'm sitting in a room reading on the internet for hours how lame."

BellaVita
05-05-14, 12:26 PM
:grouphug: I hope you get fixed up good so you are pain free and able to have 10x more fun than before. Prednisone isn't fun but it shouldn't be long term... maybe it will cause a remission.

:grouphug: Thank you for the kind words!

Pain free would be amazing...

even just a little bit of pain gone would be amazing....

Remission, I sure hope so!